# SDR COMA0260523

- Difficulty date: September 10, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 16,129 hours, 14,716 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Wire
- Part number: 17300233
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5975. AFTER DEPARTING CVT RECEIVED A STEERING IMPERATIVE MESSAGE AFTER GEAR RETRACTION. FLIGHT RETURNED TO THE FIELD.REPLACED THE STEERING WIRING HARNESS.
